An Orlicz-Sobolev space setting for quasilinear elliptic problems
MetadataShow full metadata
In this paper we give two existence theorems for a class of elliptic problems in an Orlicz-Sobolev space setting concerning both the sublinear and the superlinear case with Neumann boundary conditions. We use the classical critical point theory with the Cerami (PS)-condition.
CitationHalidias, N. (2005). An Orlicz-Sobolev space setting for quasilinear elliptic problems. Electronic Journal of Differential Equations, 2005(29), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.